Vol. 305, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The global well-posedness and scattering for the $5$-dimensional defocusing conformal invariant NLW with radial initial data in a critical Besov space

Changxing Miao, Jianwei Yang and Tengfei Zhao

Vol. 305 (2020), No. 1, 251–290

We obtain the global well-posedness and scattering for the radial solution to the defocusing conformal invariant nonlinear wave equation with initial data in the critical Besov space 1,13 ×1,12(5). This is the 5-dimensional analogue of Dodson’s result (2019), which was the first on the global well-posedness and scattering of the energy subcritical nonlinear wave equation without the uniform boundedness assumption on the critical Sobolev norms employed as a substitute of the missing conservation law with respect to the scaling invariance of the equation. The proof is based on exploiting the structure of the radial solution, developing the Strichartz-type estimates and incorporation of Dodson’s strategy (2019), where we also avoid a logarithm-type loss by employing the inhomogeneous Strichartz estimates.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

nonlinear wave equation, Strichartz estimates, scattering, hyperbolic coordinates, Morawetz estimates
Mathematical Subject Classification 2010
Primary: 35B40, 35L05
Secondary: 35Q40
Received: 25 June 2018
Accepted: 31 October 2019
Published: 17 March 2020
Changxing Miao
Institute of Applied Physics and Computational Mathematics
Jianwei Yang
Beijing Institute of Technology
Tengfei Zhao
Beijing Computational Science Research Center